# SDR AALA202512266675

- Difficulty date: December 23, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 22,614 hours, 9,963 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Setscrew
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GATE AGENT REPORTS FORWARD ENTRY DOOR WILL NOT OPEN ALL THE WAY / LOCK IN THE OPEN POSITION. MAINTENANCE REPLACED HINGE BOLT SET SCREW ON UPPER HOLD OPEN ROD ON THE L1 DOOR.
